Alert archive / Indiana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 87, NWS Indianapolis, IN

June 13, 2022Boone County, Clinton County, Hamilton County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 13, 2022, 2:56 PM EDT for Boone County, Clinton County, Hamilton County, Indiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2022, 2:56 PM EDT (18:56 UTC)
Expired
Jun 13, 2022, 3:30 PM EDT
In force
34 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Boone County, IN, Clinton County, IN, Hamilton County, IN

The radar

The Indianapolis radar (KIND), 42 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:20 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4260 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
18.8

Open this sounding in Storm Lab

The text

As transmitted.

582 
WUUS53 KIND 131856
SVRIND
INC011-023-057-131930-
/O.NEW.KIND.SV.W.0087.220613T1856Z-220613T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
256 PM EDT Mon Jun 13 2022

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Clinton County in central Indiana...
  Northeastern Boone County in central Indiana...
  West central Hamilton County in central Indiana...

* Until 330 PM EDT.

* At 255 PM EDT, a severe thunderstorm was located over Lebanon, or
  14 miles south of Frankfort, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Lebanon and Ulen around 305 PM EDT.

Other locations in the path of this severe thunderstorm include
Sheridan and Kirklin.

This includes Interstate 65 between mile markers 136 and 144.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4001 8654 4006 8658 4028 8631 4000 8615
TIME...MOT...LOC 1855Z 248DEG 17KT 4007 8652 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KH
1 follow-up statement
531 
WWUS53 KIND 131913
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
313 PM EDT Mon Jun 13 2022

INC011-023-057-131930-
/O.CON.KIND.SV.W.0087.000000T0000Z-220613T1930Z/
Clinton IN-Boone IN-Hamilton IN-
313 PM EDT Mon Jun 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN CLINTON...NORTHEASTERN BOONE AND WEST CENTRAL
HAMILTON COUNTIES...

At 313 PM EDT, a severe thunderstorm was located near Lebanon, or 13
miles south of Frankfort, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Kirklin and Sheridan.

This includes Interstate 65 between mile markers 136 and 142.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4001 8648 4008 8651 4028 8631 4000 8615
TIME...MOT...LOC 1913Z 248DEG 17KT 4010 8642 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:15 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 13, 1:15 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
115 PM EDT Mon Jun 13 2022

...Updated Aviation Discussion...

.Forecast Update...
Issued at 956 AM EDT Mon Jun 13 2022

This morning, a warm front was near I-74 across central Indiana.
Dewpoints north of the front were in the lower 70s, with mid and
upper 70s dewpoints south of the front. Satellite shows some lower
clouds developing north of the front.

Areas of thunderstorms were across Iowa and Minnesota, with
additional storms in Missouri. Mesoanalysis shows 100mb mixed layer
CAPE of over 4000 J/kg in central Illinois, with the axis of higher
CAPES extending into southwest Indiana. There remains some
convective inhibition though. With the high dewpoints and CAPE,
plentiful moisture and instability exist for thunderstorms.

Theta-E gradient. 850mb-300mb thicknesses, and upper heights all
indicate that the convection currently across Iowa and Minnesota
should turn southeast toward Indiana this afternoon. As the warm
front moves northward, this should help push the most likely path of
the strongest storms to just north of central Indiana, and the SPC's
Day 1 Enhanced Risk reflects this thinking. In addition to the
severe threat, the high moisture content of the atmosphere could
lead to localized flooding issues.

However, wouldn't be surprised if some storms developed before then
near the warm front. Any storms that do form will have the high
instability to work with and could become severe.

Given some uncertainty on where the warm front will end up this
afternoon and the precise development of the upstream thunderstorm
complex, will leave PoPs in the chance category for today. Left high
temperatures alone as effects of convective development are still
unknown. It will be hot and humid regardless so Heat Advisory still
looks good.

&&

.Short Term...(Today through Tuesday)
Issued at 255 AM EDT Mon Jun 13 2022

...Severe thunderstorms possible today...
...Dangerous heat building in...

Current Weather / rest of tonight.

Starting off the short term with fairly quiet conditions. Decent
clearing across the region along with ample moisture from recent
rainfall and warm moist advection will create favorable conditions
for patchy fog. There has been occasional fog for the past few
nights, and similar conditions exist, so will maintain patchy fog
through the morning hours. Additionally, a few widely scattered
showers are noted on radar likely associated with a weak boundary
stalled across the region. While not likely, additional showers and
possible a thunderstorm may develop as weak warm advection continues
through tonight.

Convective Threats / Possible MCS.

Beginning with potential convective threats, all eyes are on a large
area of convection organizing over South Dakota. The current
environment is favorable for MCS development and maintenance, and
then propagation southeastward along the edge of an amplifying
ridge. This environment is characterized by steep mid-level lapse
rates with a large instability axis stretching from eastern South
Dakota to western Indiana, with up to 4000 J/kg MUCAPE. A rather
tight Theta-E gradient is collocated along the northern edge of this
instability axis. Additionally, strong mid-level flow out of the
northwest will persist through the day. Low-level flow, however, is
expected to be more southerly or even southeasterly ahead of this
convective system. Given the orientation of the instability axis,
the mid-level flow, and low-level flow...all signs indicate that
southeastward MCS propagation is favored.

One potential issue is that the ridge is in the process of
amplifying, which will have importance in terms of mid-level flow
speed and direction. Various CAMs that are slower with the
developing MCS tend to show a more northeastward motion, up and over
the ridge and mainly to our north. Alternately, the faster solutions
embed the system within the northwesterly flow before the ridge has
time to amplify...and therefore bring the MCS towards northern
Indiana. Large convective systems can also modify their environment
by changing shear and advection profiles...which the CAMs can have
difficulty picking up on. So, trends will need to be monitored
closely, as even a slight timing and intensity difference will have
substantial downstream effects.

Regardless, the environment is favorable for a potential
significant MCS or Derecho to dive southeastward towards Indiana or
passing just to our north. While there still exists large spread in
guidance leading to greater uncertainty in the short term regarding
timing and location of this system, it is important to highlight the
possible effects should the MCS head in our direction. First,
damaging winds, possibly significant, will be possible. Second, and
to a lesser extent, large hail and an isolated tornado are also
possible...especially in any cells that remain discrete. Thirdly,
some locations have received heavy rainfall amounts over the past
few days and flooding could be possible with additional rainfall.
The key take away is to be prepared for potentially severe
thunderstorms during the day today and stay tuned for updates as the
situation evolves.

Dangerous Heat Wave.

A dangerous heat wave is beginning to build in to the region. The
aforementioned amplifying ridge that will drive the MCS will also be
the source of our heat. Anomalous 500mb heights near 5900m and 850mb
temps in the 22 to 25 C range signify that an impressive heat wave
is upon us. Combined with surface dew points in the mid to upper
70s...apparent temps / heat indices will be well over 100 degrees in
many locations. Will be expanding the heat advisory today, but
holding back in the northeastern counties...due to the uncertain
effects of the MCS. Likely expanding the heat products for Tuesday
to the entire area, as we'll be in the full grip of the heat by
then.

&&

.Long Term...(Tuesday night through Sunday)
Issued at 255 AM EDT Mon Jun 13 2022

- Heat Wave through Thursday

Deep ridging aloft will be centered across the Ohio and Tennessee
Valleys at the start of the extended with high confidence in near
record heat and perhaps the warmest temperatures experienced across
central Indiana in nearly a decade. A broad upper low over the
northern Rockies on Tuesday night will move across southern Canada
through midweek serving to suppress the heights aloft and ultimately
forcing the ridge to retrograde into the central Plains by the
beginning of the weekend.

The heat will be the story right out of the gate for the extended as
Wednesday will be a virtual repeat of Tuesday. With 850mb temps at
22-24C...mid and upper 90s for highs again look plausible on
Wednesday. If there is one potential difference from Tuesday...model
soundings are suggestive that slightly drier air may mix down across
the area and take a subtle edge off of the humidity as dewpoints
slip back potentially as low as the upper 60s. This would still
support max heat indices in the 100 to 105 range and possibly
higher. With this being the third straight day of heat indices
peaking over 100 across portions of the forecast area...some
consideration is being given to extending the current heat advisory
out into Wednesday. While actual max heat indices may not
technically quite reach advisory criteria on Wednesday...heat stress
is likely to be elevated with the extended stretch of heat in
addition to what we expect today and Tuesday.

The core of the heat will begin to break by late Thursday as a
weakening cold front slips across the region and interacts with a
surge of Gulf moisture advecting north on the back side of the
suppressed ridge. Overall flow aloft is weak and convection will be
scattered at best with some locations likely not receiving any
rainfall...but the impact of the frontal passage will be to finally
take the edge off the intense heat expected for the first part of
this week. Low level thermals support mid 90s on Thursday with
temperatures falling back into the upper 80s to near 90 on Friday as
noticeably drier air advects into the region behind the front.

The aforementioned upper low tracking east through southern Canada
will strengthen a trough over New England this weekend as the ridge
over the central Plains intensifies...creating a highly amplified
pattern aloft. The presence of the deep trough and upper low over
New England in tandem with a broad surface high pressure ridge will
keep the Ohio Valley under a warm but much drier airmass this
weekend with highs likely to focus in the mid and upper 80s. By
early next week though the upper low will shift east into the
Canadian Maritimes which will enable the ridge to expand into the
region. Expect 90s to return to central Indiana as a result.

&&

.Aviation...(18Z TAF Issuance)
Issued at 115 PM EDT Mon Jun 13 2022

IMPACTS:

* MVFR ceilings may linger very early in the period.

* Scattered convection will develop this afternoon.

* Winds becoming southwest at all sites.

DISCUSSION:

Hot and humid airmass will continue across the area today. Broken
cumulus will persist through the afternoon. Ceilings are rising as
temperatures continue to warm, but MVFR ceilings may persist for an
hour or two after valid time. Otherwise VFR conditions are expected.

Pop up convection is developing near a warm front that is roughly
from KLAF to KIND. This front will continue to slowly shift north,
but as temperatures warm, pop up convection may develop elsewhere.
Will continue to use a VCTS mention as needed for now given expected
coverage. Convection currently across Minnesota and vicinity now
look to remain north of the TAF sites as they develop later today
into tonight.

High pressure will then build in and keep rain out of the area
overnight into Tuesday. VFR conditions are expected to continue.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM EDT this evening for INZ021-028>031-
035>039-043>047-051>056-060>064-067>072.

Heat Advisory from 11 AM Tuesday to 9 PM EDT Wednesday for
INZ021-028>031-035>049-051>057-060>065-067>072.

&&

Update...50
Short Term...Eckhoff
Long Term...Ryan
Aviation...50
Hazardous weather outlook, Jun 13, 4:08 AM EDT, 10 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
408 AM EDT Mon Jun 13 2022

INZ021-028>031-035>039-043>047-051>056-060>064-067>072-140815-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion-Vigo-Clay-
Owen-Morgan-Johnson-Shelby-Sullivan-Greene-Monroe-Brown-Bartholomew-
Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Terre Haute, Brazil, Spencer, Gosport, Martinsville,
Mooresville, Greenwood, Franklin, Shelbyville, Sullivan, Carlisle,
Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington,
Bloomington, Nashville, Columbus, Vincennes, Washington, Loogootee,
Shoals, Bedford, Mitchell, Seymour, and North Vernon
408 AM EDT Mon Jun 13 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Scattered strong to severe thunderstorms capable of large hail and
damaging winds are possible today. Localized flooding is possible in
the heaviest storms. Lightning is a hazard with any thunderstorm.

Dangerous heat will build across Central Indiana, with heat index
values approaching 108 degrees this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms are possible late in the week. It is too early to
determine if any storms will be severe.

Dangerous heat will continue to build across Central Indiana this
week. Heat indices may reach 105 to 110 at times on Tuesday and
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to monitor the forecast for possible severe
weather.

&&

More detailed information can be accessed at:
http://www.weather.gov/ind/INDwxbrief

This product in graphical format...along with other weather...
hydrological and climate information...at:
http://www.weather.gov/ind

INZ040>042-048-049-057-065-140815-
Madison-Delaware-Randolph-Hancock-Henry-Rush-Decatur-
Including the cities of Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Greenfield, New Castle, Rushville,
and Greensburg
408 AM EDT Mon Jun 13 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Scattered strong to severe thunderstorms capable of large hail and
damaging winds are possible today. Localized flooding is possible in
the heaviest storms. Lightning is a hazard with any thunderstorm.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms are possible late in the week. It is too early to
determine if any storms will be severe.

Dangerous heat will build across Central Indiana this week. Heat
indices may reach 105 to 110 at times on Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to monitor the forecast for possible severe
weather.

&&

More detailed information can be accessed at:
http://www.weather.gov/ind/INDwxbrief

This product in graphical format...along with other weather...
hydrological and climate information...at:
http://www.weather.gov/ind

In the hours before

Special weather statement, Jun 13, 1:48 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
148 PM EDT Mon Jun 13 2022

INZ035-036-131815-
Montgomery IN-Fountain IN-
148 PM EDT Mon Jun 13 2022

...A strong thunderstorm will impact portions of southern Fountain
and west central Montgomery Counties through 215 PM EDT...

At 148 PM EDT, Doppler radar was tracking a strong thunderstorm over
Veedersburg, or 19 miles west of Crawfordsville, moving northeast at
20 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southern Fountain
and west central Montgomery Counties, including the following
locations... Waynetown, Newtown, Mellott, Hillsboro, Yeddo and
Wallace.

This includes Interstate 74 between mile markers 9 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3999 8727 4012 8737 4027 8716 3999 8698
TIME...MOT...LOC 1748Z 243DEG 17KT 4009 8725

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

KH
Special weather statement, Jun 13, 1:54 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
154 PM EDT Mon Jun 13 2022

INZ030-038-039-131830-
Clinton IN-Tipton IN-Hamilton IN-
154 PM EDT Mon Jun 13 2022

...A strong thunderstorm will impact portions of Clinton,
northwestern Hamilton and southwestern Tipton Counties through 230 PM
EDT...

At 154 PM EDT, Doppler radar was tracking a strong thunderstorm near
Frankfort, moving northeast at 20 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of Clinton,
northwestern Hamilton and southwestern Tipton Counties, including the
following locations... Michigantown, Kirklin and Kempton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4018 8599 4018 8638 4030 8661 4043 8647
      4043 8637
TIME...MOT...LOC 1754Z 221DEG 17KT 4031 8644

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

KH
Special weather statement, Jun 13, 2:27 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
227 PM EDT Mon Jun 13 2022

INZ028-029-035-036-131900-
Montgomery IN-Fountain IN-Warren IN-Tippecanoe IN-
227 PM EDT Mon Jun 13 2022

...A strong thunderstorm will impact portions of northeastern
Fountain, southwestern Tippecanoe, northeastern Warren and
northwestern Montgomery Counties through 300 PM EDT...

At 227 PM EDT, Doppler radar was tracking a strong thunderstorm near
Williamsport, or 17 miles south of Otterbein, moving northeast at 25
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern
Fountain, southwestern Tippecanoe, northeastern Warren and
northwestern Montgomery Counties, including the following
locations... Newtown, Mellott, New Richmond, Attica, Wingate and
Hillsboro.

This includes Interstate 74 between mile markers 15 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Indiana.

&&

LAT...LON 4014 8690 4010 8724 4028 8736 4048 8709
TIME...MOT...LOC 1827Z 245DEG 22KT 4025 8720

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

KH
Local storm report, Jun 13, 2:55 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
255 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             1 NNW WILLIAMS CREEK    39.91N 86.16W
06/13/2022  M0.25 INCH       MARION             IN   PUBLIC

&&

ELB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 3:40 AM EDTHeat AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more36 hr
Jun 13, 1:48 PM EDTSpecial Weather StatementINDFountain27 min
Jun 13, 1:54 PM EDTSpecial Weather StatementINDClinton36 min
Jun 13, 2:27 PM EDTSpecial Weather StatementINDFountain33 min
Jun 13, 3:19 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard26 min
Jun 13, 3:27 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton33 min
Jun 13, 3:38 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton37 min
Jun 13, 3:51 PM EDTFlash Flood WarningINDClinton5 hr
Jun 13, 3:59 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush, Shelby31 min
Jun 13, 4:08 PM EDTFlash Flood WarningINDHancock3 hr
Jun 13, 4:37 PM EDTSevere Thunderstorm WarningINDHancock, Rush, Shelby38 min
Jun 13, 4:39 PM EDTAreal Flood WarningINDRush3 hr
Jun 13, 5:02 PM EDTSevere Thunderstorm WarningINDDecatur, Rush21 min
Jun 13, 7:07 PM EDTAreal Flood WarningINDHancock3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.